# SDR JJBA20250808021

- Difficulty date: July 15, 2025
- Submitted: August 8, 2025
- Operation: Air carrier
- Aircraft: N11199
- Make and model: Emb EMB-145XR
- Aircraft serial: 14500953
- Aircraft time: 39,606 hours, 28,027 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Angle
- Condition: Corroded
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BAGGAGE DOOR FWD L-SHAPE ANGLE AT FR65 BTW STR 16-17 FOUND CORRODED. BAGGAGE DOOR FWD L SHAPE ANGLE AT FR65 BTW STR 16-17 REMOVED AND REPAIRED.
